# SDR U5QA202202270104

- Difficulty date: March 2, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N312EA
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20602
- Aircraft time: 3,252 hours, 1,606 cycles
- System (JASC): 2600 · Fire Protection System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: B, A

## Discrepancy

WHILE CONFIGURING FOR CRUISE, SIC INADVERTENTLY PUSHED THE 'RIGHT ENGINE FIRE' SWITCH INSTEAD OF 'MACH HOLD".  PIC TOOK THE CONTROLS, DECLARED AN EMERGENCY AND RETURNED TO MMPR. CREW SECURED THE ENGINE AND PERFORMED A SINGLE ENGINE LANDING WITHOUT FURTHER INCEDENT.  MX C/A: INSPECTED AIRCRAFT FOR SAFETY, NO DEFECTS NOTED. INSPECTED ENGINES AND FIRE SUPPRESSION BOTTLES (2) FOUND INTACT, A/C OK FOR SERVICE.
